# SDR ABXA9701979

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Binding
- Location: Lt Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  LUBRICATED LOCKBAR, CHECKED RIGGING AND OPERATION OF WINDOW.  OPS CHECKED GOOD.,
